# SDR CA091021001

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,301 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 1159SCL20243
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING B02N01 CHECK IT WAS DISCOVERED THAT THE LT AND RT AILERON PULLEYS BETWEEN RIB 2 AND RIB 4 IS OUT OF ALIGNMENT WITH THE CABLE RUN.  AILERON PULLEY SUPPORT BRACKETS P/N 170-32541-001 AND 170-32541-002 MIS-ALIGNED WITH CABLE RUN CAUSING PREMATURE WEAR OF AILERON CABLES. (TC# 20091021001)
